# SDR GTIA020005

- Difficulty date: January 5, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 5935212501
- Part serial: 0501
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GROUND SPOILER DID NOT DEPLOY ON EITHER WING DURING LANDING.  REMOVED AND REPLACED AUTO SPOILER SWITCHING UNIT.  OPS CHECK GOOD PER MD80 MM 27-62-09.  (M)
